Botox affecting eyesight
Sorry to hear your issue. Yes, Botox could have migrated to one of your eye muscles . It is rare. You should see an ophthalmologist to evaluate this and get a certain answer. But it will improve as the Botox wears off.
Thank you for your question! I am sorry to hear that you are having trouble with your vision. It is a very rare side effect that Botox could cause double vision, after being injected into the crow's feet. This almost would have to happen because of an injection into one of the muscles that actually move the eye. Again, in rare instances, the Botox could have moved to this muscle. The good news is that Botox eventually will wear off, and this should correct the double vision. Be sure to discuss this with your injector, as well. I hope that this helps!-David Gilpin
Double vision after Botox
Thank you for your question deecamp. I am sorry to hear
about your situation. Botox
is a purified protein used to address wrinkles associated with facial
expressions such as the crow's feet around the eyes seen when one smiles. If the Botox spreads it can affect muscles that move the eye. Rare side effects of Botox include blurred vision or double vision. Most people enjoy the results of their Botox treatment for 3-4 months. At this point most, if not all, of the effects (including side effects) will be back to baseline. Please consult with a doctor for specific
recommendations. Good luck!
#Botox and Eyesight
It would be highly unlikely for Botox administered to treat crows to cause double vision. Eyelid drooping has been reported after Botox injections. However, the Botox would have to reach muscles deep inside the eyesocket to impair your vision.
Double vision after botox
It can occur if the Botox migrated or was injected into the lateral rectus muscle which moves your eye outward which would cause the double vision. Luckily I doubt very much would have made it into this muscle so it should resolve within a month.
Double vision after Botox
Hello, and thanks for your question. Botox can theoretically affect the muscles that control the eye, but I have never seen this happen. If you are still having this problem in a few weeks I suggest following up with your physician to try to identify possible causes. Best of luck, Dr. Frucht.
Botox and double vision
Thanks for your question. If it's administered properly, Botox should not affect the muscles that move your eyeballs. There are all kinds of anatomic barriers between where the Botox should go and where those muscles are. The fact that it happens only sometimes (instead of all the time) means that probably something else is going on. If it doesn't go away after a couple of weeks, I'd visit with your eye doctor and get it checked out.
Botox for crows feet
It is possible the injections were done a bit too close to the eye and that is what is causing you to have double vision. Botox is temporary and that will wear off soon.
Double vision with Botox
Botox to the crow's feet does not usually adversely affect vision. It is possible for the toxin to diffuse and affect the muscles that help move the eyeball. If this were to be the case, you might have double vision when looking off in a certain direction. It is also possible that there may be some swelling in the area contributing to symptoms. In either case, it will resolve on its own over the next few days to weeks. Good luck.
Does botox affect eye sight
while theoretically botox could migrate to the eye muscles I have never seen this happen. In some patients blinking is affected and this can lead to blurry vision. When vision becomes blurry this can cause double vision. The good news is that these side effects from botox are temporary and should start to improve 3 weeks following the day of injections. Hope this helps and you get better quickly.